Alert archive / North Carolina / Freeze Warnings in 2007

Freeze Warning 7, NWS Raleigh, NC

November 6, 20076 counties in North Carolina

NWS Raleigh, NC issued this freeze warning at Nov 6, 2007, 10:38 AM EST for 6 counties in North Carolina. It took effect at Nov 7, 2007, 4:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2007, 10:38 AM EST (15:38 UTC)
In effect from
Nov 7, 2007, 4:00 AM EST
Expired
Nov 7, 2007, 8:27 AM EST
In force
4 hr
Issued by
NWS Raleigh, NC

Counties Durham County, NC, Franklin County, NC, Granville County, NC, Vance County, NC, Wake County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 55 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KRAH 061538
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
1038 AM EST TUE NOV 6 2007

...LIGHT FREEZE LIKELY TONIGHT ACROSS THE NORTHEAST PIEDMONT...

.COLDER AIR WILL SPREAD ACROSS THE REGION THIS AFTERNOON AND
TONIGHT. THIS WILL CAUSE TEMPERATURES TO DROP TO OR SLIGHTLY BELOW
FREEZING FOR A COUPLE OF HOURS EARLY WEDNESDAY MORNING.


NCZ011-027-028-042-043-077-078-083>086-088-089-061645-
/O.CAN.KRAH.FR.Y.0005.071107T0900Z-071107T1400Z/
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...
ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...
CLINTON
1038 AM EST TUE NOV 6 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELED THE FROST
ADVISORY. 

WHILE TEMPERATURES WILL DROP INTO THE LOW AND MID 30S ACROSS
SECTIONS OF THE COASTAL PLAIN...THE SANDHILLS AND THE SOUTHERN
PIEDMONT....THE AIR WILL BE TOO DRY AND THERE WILL BE JUST ENOUGH
WIND TO PREVENT THE FORMATION OF WIDESPREAD FROST TONIGHT. THUS
THE FROST ADVISORY HAS BEEN CANCELED. 

HOWEVER...IT APPEARS THAT A FREEZE WILL OCCUR WEDNESDAY NIGHT
WITH TEMPERATURES BY DAYBREAK THURSDAY IN THE UPPER 20S TO THE
LOWER 30S. THUS...PREPARATIONS FOR THESE FREEZING TEMPERATURES
SHOULD BE STARTED TODAY. 

$$

NCZ008>010-025-026-041-062345-
/O.UPG.KRAH.FR.Y.0005.071107T0900Z-071107T1400Z/
/O.NEW.KRAH.FZ.W.0007.071107T0900Z-071107T1400Z/
GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
DURHAM...LOUISBURG...RALEIGH
1038 AM EST TUE NOV 6 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES BY EARLY WEDNESDAY MORNING WILL BE AT OR BELOW
FREEZING FOR A COUPLE OF HOURS. THUS A FREEZE WARNING HAS BEEN
ISSUED. A FREEZE OF SEVERAL HOURS IS ANTICIPATED WEDNESDAY NIGHT
AS TEMPERATURES MAY STAY BELOW FREEZING FOR 3 TO 5 HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
3 follow-up statements
000 
WWUS72 KRAH 061947
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
ISSUED BY NATIONAL WEATHER SERVICE BLACKSBURG VA
247 PM EST TUE NOV 6 2007

...FREEZING TEMPERATURES LIKELY TONIGHT AND AGAIN WEDNESDAY NIGHT
FOR PARTS OF THE AREA...

.COLDER AIR WILL SPREAD ACROSS THE REGION TONIGHT THROUGH
WEDNESDAY NIGHT. THIS WILL CAUSE TEMPERATURES TO DROP TO OR
SLIGHTLY BELOW FREEZING FOR A COUPLE OF HOURS OVER THE NORTHEAST
PIEDMONT LATE TONIGHT...AND ELSEWHERE WEDNESDAY NIGHT INTO EARLY
THURSDAY.

NCZ008>010-025-026-041-070400-
/O.CON.KRAH.FZ.W.0007.071107T0900Z-071107T1400Z/
GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
DURHAM...LOUISBURG...RALEIGH
247 PM EST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...

TEMPERATURES BY EARLY WEDNESDAY MORNING WILL BE AT OR BELOW
FREEZING FOR A COUPLE OF HOURS. THUS A FREEZE WARNING HAS BEEN
ISSUED. A FREEZE OF SEVERAL HOURS IS ANTICIPATED WEDNESDAY NIGHT
AS TEMPERATURES MAY STAY BELOW FREEZING FOR 3 TO 5 HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NCZ011-027-028-042-043-077-078-083>086-088-089-070400-
/O.NEW.KRAH.FZ.A.0006.071108T0900Z-071108T1200Z/
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...
ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...
CLINTON
247 PM EST TUE NOV 6 2007

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. 

COLD HIGH PRESSURE WILL BUILD INTO THE AREA BY WEDNESDAY NIGHT.
THIS IN COMBINATION WITH CLEAR SKIES AND LIGHT WINDS WILL LIKELY
RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW HOURS BY
EARLY THURSDAY MORNING. THUS A FREEZE WATCH HAS BEEN ISSUED FOR
LATE WEDNESDAY NIGHT INTO THURSDAY MORNING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS72 KRAH 070912
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
412 AM EST WED NOV 7 2007

...FREEZING TEMPERATURES LIKELY EARLY THURSDAY MORNING...

.COLDER AIR WILL SPREAD ACROSS THE REGION TONIGHT. THIS WILL
CAUSE TEMPERATURES TO DROP TO OR SLIGHTLY BELOW FREEZING FOR A
COUPLE OF HOURS THURSDAY MORNING.

NCZ008>010-025-026-041-072045-
/O.NEW.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/
/O.CON.KRAH.FZ.W.0007.000000T0000Z-071107T1400Z/
GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
DURHAM...LOUISBURG...RALEIGH
412 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND
TONIGHT. TEMPERATURES THIS MORNING ARE FALLING SLOWER THAN
EXPECTED ACROSS THE WARNING AREA. THUS...A WIDESPREAD FREEZE MAY
NOT OCCUR THIS MORNING. THEREFORE...A FREEZE WARNING HAS BEEN
ISSUED FOR THURSDAY MORNING WHEN CLEAR SKIES AND LIGHT WINDS WILL
LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW
HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NCZ011-027-028-042-043-077-078-083>086-088-089-072045-
/O.UPG.KRAH.FZ.A.0006.071108T0900Z-071108T1200Z/
/O.NEW.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...
ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...
CLINTON
412 AM EST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND
TONIGHT. THIS IN COMBINATION WITH CLEAR SKIES AND LIGHT WINDS WILL
LIKELY RESULT IN TEMPERATURES FALLING BELOW FREEZING FOR A FEW
HOURS THURSDAY MORNING. THUS A FREEZE WARNING HAS BEEN ISSUED FOR 
THURSDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BL/VINCENT
000 
WWUS72 KRAH 071327
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
827 AM EST WED NOV 7 2007

...FREEZING TEMPERATURES LIKELY EARLY THURSDAY MORNING...

.COLDER AIR WILL SPREAD ACROSS THE REGION TONIGHT. THIS WILL CAUSE
TEMPERATURES TO DROP TO OR SLIGHTLY BELOW FREEZING FOR A FEW HOURS
THURSDAY MORNING.

NCZ008>010-025-026-041-072130-
/O.CAN.KRAH.FZ.W.0007.000000T0000Z-071107T1400Z/
/O.CON.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/
GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
DURHAM...LOUISBURG...RALEIGH
827 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
THURSDAY...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE
WARNING FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM
TO 9 AM EST THURSDAY MORNING.

COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND
TONIGHT. A FREEZE WARNING CONTINUES FOR THURSDAY MORNING WHEN
CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES
FALLING BELOW FREEZING FOR A FEW HOURS. THESE CONDITIONS WILL END
WARM SEASON CROPS AND DAMAGE OTHER EXPOSED SENSITIVE VEGETATION.

$$

NCZ011-027-028-042-043-077-078-083>086-088-089-072130-
/O.CON.KRAH.FZ.W.0008.071108T0900Z-071108T1400Z/
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...
ROCKY MOUNT...SMITHFIELD...WILSON...LILLINGTON...GOLDSBORO...
WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...
CLINTON
827 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
THURSDAY. 

COLD HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA TODAY AND
TONIGHT. A FREEZE WARNING CONTINUES FOR THURSDAY MORNING WHEN
CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN TEMPERATURES
FALLING BELOW FREEZING FOR A FEW HOURS. THESE CONDITIONS WILL END
WARM SEASON CROPS AND DAMAGE OTHER EXPOSED SENSITIVE VEGETATION.

$$
RFG

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 6, 6:38 AM EST, 4 hours earlier.

Area forecast discussion, Nov 6, 6:38 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
638 AM EST TUE NOV 6 2007

.SYNOPSIS...A COLD FRONT WILL CROSS THE AREA...MOVING OFFSHORE BY
MIDDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TUESDAY
NIGHT...BRINGING UNSEASONABLY COLD AIR TO THE REGION THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
AT 130 AM COLD FRONT EXTENDED SW TO TO NE ALONG A LINE EXTENDING
FROM BIRMINGHAM/AL...TO CHATTANOOGA/TN...TO BLUEFIELD/WV...TO
SYRACUSE/NY. SPEED CONVERGENCE ALONG THE LEADING EDGE OF A 45 TO
50KT LLJ HAS RESULTED IN AN AREA OF PRE-FRONTAL LIGHT RAIN SHOWERS
ACROSS THE FOOTHILLS AND WESTERN PIEDMONT. IN ADDITION...THE
COMBINATION OF THE EASTWARD TRANSLATING LLJ AND INCREASING MID LEVEL
CLOUD DECK HAS RESULTED AND SHOULD CONTINUE TO RESULT IN
TEMPERATURES HOLDING STEADY OR SLOWLY RISING THROUGH THE REMAINDER
OF THE PREDAWN HOURS. EXPECT A SMALL CHANCE OF SHOWERS ACROSS THE
NORTHERN PIEDMONT AND COASTAL PLAIN REGION THIS MORNING...WHERE BEST
LOW-LEVEL CONVERGENCE IS DEPICTED BY SHORT RANGE MODELS. THE COLD
FRONT WILL SWIFTLY SWEEP EAST AND THROUGH THE FORECAST AREA BY
MIDDAY. STRONG COLD AND DRY AIR ADVECTION IMMEDIATELY PROCEEDING
FRONTAL PASSAGE WILL RESULT IN SHARP CLEARING WITH BREEZY NW WINDS
OF 13 TO 17KTS.  HIGH TEMPERATURES IN THE UPPER 50S NW TO MID 60S
WITH TEMPERATURES FALLING SHARPLY AT SUNSET AS CAA CONTINUES WITH
LOW-LEVEL THICKNESSES BETWEEN 1295 TO 1300M AT 12Z WED. PRESSURE
GRADIENT LOOKS TO REMAIN UP OVERNIGHT...WITH SURFACE WINDS STIRRING
AT 4 TO 5KTS OVERNIGHT. A STEADY NW WIND COMBINED WITH LARGE T/TD
SPREADS SHOULD PREVENT A WIDESPREAD FREEZE AND FROST AS    MIN
TEMPERATURES FALL INTO THE LOWER TO MID 30S. HOWEVER PATCHY FROST IS
STILL POSSIBLE IN OUT LYING OR LOW LYING AREAS. WILL ISSUE A FROST
ADVISORY FOR THE COUNTIES THAT REMAIN IN THE FREEZE/FROST PROGRAM.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
BELOW NORMAL TEMPERATURES WILL CONTINUE AS CANADIAN SURFACE HIGH
BUILDS OVER THE AREA. CONDITIONS APPEAR HIGHLY FAVORABLE FOR
STRONG RADIATIONAL CLEARING AND A WIDESPREAD FREEZE FOR
WEDNESDAY NIGHT/THURSDAY MORNING WITH HIGH CENTERED OVER THE AREA.
AM RELUCTANT TO GO OUT WITH A 4TH PERIOD FREEZE WATCH...BUT WILL USE
STRONG WORDING IN THE HWO TO HIGHLIGHT THE HIGH LIKELIHOOD OF A
FORTHCOMING FREEZE WATCH FOR WEDNESDAY NIGHT. USED A BLEND OF THE
MAV AND MET MOS FOR DAYTIME HIGHS IN THE LOWER 50S NW TO UPPER 50S
SE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
EASTERN CONUS TROUGH BECOMES RE-ENERGIZED LATE IN THE WORK WEEK
WITH AMPLIFICATION OF S/W TROUGH ENERGY OVER THE TN VALLEY. MEDIUM
RANGE MODELS ARE TRENDING DEEPER AND WETTER WITH THIS S/W
PASSAGE...BECOMING NEGATIVELY TILTED AS IT MOVES OFF THE
MID-ATLANTIC COAST. HAVE BEEFED UP CLOUDINESS ON FRIDAY BUT THIS
SYSTEM HAS THE POTENTIAL TO PRODUCE SOME LIFT/PRECIP ACROSS THE
REGION...ESPECIALLY ACROSS NORTHERN SECTIONS...AS LF EXIT REGION OF
+100KT UPPER JET MOVES ACROSS THE AREA.

BELOW NORMAL TEMPERATURES TO PERSIST THROUGHOUT MUCH OF THE EXTENDED
FORECAST WITH HIGH PRESSURE ANCHORED OVER THE EASTERN UNITED STATES.
HIGHS FRIDAY AND SATURDAY IN THE UPPER 50S TO NEAR 60 WITH LOWS IN
THE 30S. A MODERATION IN TEMPS IS LIKELY TO BE SEEN SUNDAY AND
MONDAY AS UPPER LEVEL FLOW TURNS ZONAL AND EVENTUALLY SOUTHWESTERLY.
THIS IS DUE IN PART TO A STRENGTHENING OF THE PACIFIC JET STREAM
WHICH WILL SEND STRONG SHORTWAVE ENERGY INTO THE CENTRAL UNITED
STATES BY MONDAY. TEMPERATURES ARE EXPECTED TO CLIMB TO SLIGHTLY
ABOVE NORMAL LEVELS BY MONDAY.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
A BROKEN DECK OF MID LEVEL CLOUDS WILL IMMEDIATELY PRECEDE AND
ACCOMPANY THE COLD FRONTAL PASSAGE THIS MORNING. A FEW LOCATIONS MAY
SEE BKN LOW CLOUD COVER WITH 3-4 KFT BASES...PRIMARILY IN ASSOC/W
ISOLD SPRINKLES OR VERY LIGHT SHOWERS ALONG/AHEAD OF THE FRONT. THE
FRONT AND ITS ASSOCIATED MOISTURE WILL QUICKLY SWEEP THROUGH CENTRAL
NC THIS MORNING WITH A WIND SHIFT TO THE NORTHWEST BEHIND THE FRONT.
THE FRONT SHOULD BE CLEAR OF INT/GSO BY 14Z AND RDU/FAY/RWI BY
16-18Z. STRONG COLD AIR ADVECTION BEHIND THE FRONT WILL LIKELY
RESULT IN SUSTAINED WINDS OF 12-15 KNOTS WITH WIND GUSTS AROUND
20-23 KNOTS.

HIGH PRESSURE BUILDS INTO CENTRAL NC FROM THE NW TUESDAY NIGHT INTO
WEDNESDAY AND MAINTAINS INFLUENCE OVER THE REGION THROUGH SATURDAY.
THIS WILL RESULT IN VFR CONDITIONS THROUGH MID/LATE WEEK. -VINCENT

&&

.FIRE WEATHER...
THERE WILL BE AN INCREASED FIRE DANGER THIS AFTERNOON...WITH
RH FALLING INTO THE 25 TO 30 PERCENT RANGE BEHIND COLD FRONT. WINDS
APPEAR TO FALL BELOW ALERT CRITERIA...WITH BREEZY NW WINDS OF 13 TO
15KTS WITH AN OCCASIONAL GUSTS TO 20KTS. WILL COORDINATE WITH
NC FOREST SERVICES LATER THIS MORNING AND UPGRADE THE FIRE DANGER
STATEMENT IF NECESSARY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR NCZ008>011-
025>028-041>043-077-078-083>086-088-089.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...CBL/JFB
AVIATION...VINCENT
FIRE WEATHER...CBL
Hazardous weather outlook, Nov 6, 5:24 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
524 AM EST TUE NOV 6 2007

NCZ007-021>024-038>040-073>076-071030-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-CHATHAM-
STANLY-MONTGOMERY-MOORE-LEE-
524 AM EST TUE NOV 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

BREEZY NORTHWEST WINDS WILL TRANSPORT VERY DRY AIR INTO CENTRAL
NORTH CAROLINA TODAY. SUSTAINED NORTHWEST WINDS OF 10 TO 15 MPH
WITH WIND GUSTS TO 20 AND 25 MPH COMBINED WITH RELATIVE HUMIDITY
VALUES IN THE 25 TO 30 PERCENT RANGE WILL RESULT IN AN INCREASED
WILDFIRE DANGER TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

NCZ008>011-025>028-041>043-077-078-083>086-088-089-071030-
GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE-
JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
524 AM EST TUE NOV 6 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

ALSO...BREEZY NORTHWEST WINDS WILL TRANSPORT VERY DRY AIR INTO CENTRAL
NORTH CAROLINA TODAY. SUSTAINED NORTHWEST WINDS OF 10 TO 15 MPH
WITH WIND GUSTS TO 20 AND 25 MPH COMBINED WITH RELATIVE HUMIDITY
VALUES IN THE 25 TO 30 PERCENT RANGE WILL RESULT IN AN INCREASED
WILDFIRE DANGER TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

SUBFREEZING TEMPERATURES ARE EXPECTED ACROSS CENTRAL NC THURSDAY
MORNING AS A COLD HIGH PRESSURE CENTER SETTLES OVER THE AREA. A
WIDESPREAD FREEZE IS POSSIBLE...BRINGING AN END TO THE GROWING
SEASON ACROSS THE CENTRAL PIEDMONT...SANDHILLS AND COASTAL PLAIN
REGIONS. PLEASE STAY TUNE TO THE NATIONAL WEATHER SERVICE FOR
FUTURE WATCHES OR WARNINGS.

In the hours before

Special weather statement, Nov 6, 5:13 AM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
513 AM EST TUE NOV 6 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-062100-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
513 AM EST TUE NOV 6 2007

...FIRE DANGER STATEMENT...

A STRONG COLD FRONT WILL CROSS CENTRAL NORTH CAROLINA THIS MORNING.
SOUTHERLY WINDS AHEAD OF THE FRONT WILL VEER TO THE NORTHWEST WITH
SUSTAINED SPEEDS OF 10 TO 15 MPH AND GUSTS BETWEEN 20 AND 25 MPH. IN
ADDITION...THE NORTHWEST WINDS WILL USHER MORE DRY AIR INTO THE
AREA. THIS WILL RESULT IN RELATIVE HUMIDITY VALUES THIS AFTERNOON IN
THE 25 TO 30 PERCENT RANGE.

THESE FACTORS...IN COMBINATION WITH THE DEAD GRASSES AND VERY DRY
DECAYING TREE LITTER...WILL LEAD TO AN INCREASED WILDFIRE DANGER.

NO OUTSIDE BURNING OF ANY TYPE SHOULD BE ATTEMPTED. IF YOU SEE A
BRUSH OR GRASS FIRE IN YOUR AREA...REPORT IT TO THE LOCAL FIRE
DEPARTMENT IMMEDIATELY.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 4:08 AM ESTFrost AdvisoryRAHAnson, Cumberland, Durham, Edgecombe, Franklin, Granville and 13 more7 hr
Nov 6, 2:47 PM ESTFreeze WatchRAHAnson, Cumberland, Edgecombe, Halifax, Harnett, Hoke and 7 more13 hr

Nearby

Freeze Warnings in North Carolina, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.